# SDR HEEA086999

- Difficulty date: June 4, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Make and model: Bell 407
- Engine: Allsn 250C*
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 23072725
- Part serial: JGALM0548
- Condition: Damaged
- Location: Engine
- Part time: 2,596 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE OF THE PLUGS BENT ON ONE SIDE AND MECHANICAL DAMAGE TO HMU NEXT TO AREA WHERE PLUG IS LOCATED.
